Last week I went to my first appointment with the psychiatrist and I was diagnosed with OCD , anxiety and depression , therefore I got a prescription to Prozac .
I started to take Prozac three days ago , I take a pill of 20 mg everyday . The pill makes me feel relaxed , but since I started taking it I feel like I have chills in my body , yesterday I had a terrible headache , and I have sleeping problems , I wake up in the middle of the night and find it difficult to sleep again , or that it's difficult for me to fall asleep in the first place. In addition I almost don't want to eat at all , and last night I felt my heart racing , but I am not sure if it was because of the Prozac , or because I was a little excited and nervous about something .
I know these things are some of the medicines side effects . But I would like to know from someone who has experienced it or understands the situation . Perhaps anybody knows if the pain disappears after few weeks or days of using the pill , or if it means that I am in danger ?